# SDR CALA2024120501413

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 97,480 hours, 11,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unknown
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LTS CAME ON BY ITSELF 40 MIN OUT WENT OFF 10MIN LATER . PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS FLT DECK SWITCH REF MM TASK 33-51-00-720-801. ALL ADVISORY EICAS MSGS PRESENT AS REQUIRED. COULD NOT DUPLICATE AT THIS TIME. OK TO CONTINUE
